General Discussions > Health

Depression

(1/4) > >>

KarenLyn:
It's one of those nights. Smile, "yes, everything's all right", "no really, I'm fine". I've learned a long time ago my bf takes my depression personally. I can't talk to him. I've tried counselling. I've tried drugs. I've attempted suicide enough times to have permanent kidney, liver and nerve damage. And I sit here now with tears streaming down my face and my throat so tight I couldn't talk if I had someone to talk to and I wonder how long it will be before I try again. Tomorrow I'll be fine again. I used to think it was tied to my gender issues but it's followed me right along. That's why I posted here instead of somewhere else. I'm sorry if this bothers anyone. I don't expect to repeat it. I just needed to get it out.
Thanks.

Karen Lyn

KarenLyn:
Thanks Tink. I really need to get it out once in a while. I need a hug and a good cry and I'll be fine. I'll have to settle for the cry and I'll do that in the shower.
Thanks again.
 :icon_hug:
Karen Lyn

TheBattler:
 :icon_help:

That how I feel sometimes, Somtimes I just someone come to help me - tell me everything will be OK and I am not dumb and demented

Depression is such an awfull thing. It makes me do silly things like getting druck to dull the pain. Hope you get better soon Karen.

Alice

Kate:
Karen,

I'm with Tink here, if it's a long-term depression not tied to anything specific, perhaps the right med would help. There are SO many, you just may not have hit the right one yet.

Otherwise, for tonight, one of the best things you can do is just what you're doing: TALK to us. Put your emotions into words. Consider popping into the CHAT room too, and you can get some real-time feedback. Sometimes just knowing people are there, listening, is worth SO much.

We're here for ya hon. USE us ;)

Kate

tinkerbell:
I think it is also important to mention that anti-depressants are serious medications which alter certain components on the brain.  And because of this, anti-depressants should never be discontinued at will;  it is also important that every medical practioner who treats you is aware of the names of the medications you take, for your anti-depressant dosage may need to be adjusted a bit.

tink :icon_chick:

Navigation

[0] Message Index

[#] Next page

Go to full version